It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Ear, Nose & Throat Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 08-07-2010, 02:40 PM   #1
Newbie
(male)
 
Join Date: Aug 2010
Posts: 1
mrlav22 HB User
too much ear wax

Hello,

I went to the doctors (UK) a few days ago due to my right ear having too much ear wax and the doctor prescribed me some ear drops which I have used everyday.

From the first time I used these ear drops it has made my right ear go 80-90% deaf (conductive hearing loss I imagine??), is this normal?? I have used them for a few days and still quite deaf in that ear. When I go deaf it makes my tinnitus even worse!

I really want to get my ear syringed but have read on the net that it is unsafe and some doctors don't like doing it (Including the doctor that inspected my ear even though I have had my ears syringed there 8 months before). My right ear is really making me feel down atm, I just want to get it cleared.. do you think the doctor will irrigate them for me and do you think that's what I need?

Sorry the questions in there are a bit scrambled.

Thanks

Last edited by mrlav22; 08-07-2010 at 02:41 PM.

 
Sponsors Lightbulb
   
Old 08-08-2010, 04:51 PM   #2
Junior Member
(male)
 
Join Date: Mar 2008
Location: Boston, MA
Posts: 41
cally1 HB User
Re: too much ear wax

If you've been asked to use drops in your ears ( to loosen wax) and or are being given a syringe treatment to ear wax then in my view you are not seeing an experienced ENT physician. A primary care MD, Nurse practictioner or nurse is unauthorized to remove wax with a wax removal tool and they have no other option than to recommend drops and a syringe cleanout treatment. My suggestion is to see an experienced ENT who in virtually all cases can remove the wax without drops or a water syrnge. This will provide immediate relief (if wax is the issue) and will do so without the potential problems (infection) associated with the syringe technique...

Keep us posted!

Barry

Last edited by moderator2; 08-08-2010 at 05:01 PM. Reason: please try to avoid quoting when you are the first to reply

 
Sponsors Lightbulb
   
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Retin-a-micro success stories.... Dom Acne 2 01-18-2003 08:06 AM
Rules of the Board - please read moderator2 Acne 0 06-10-2002 09:06 PM
If you feel suicidal, please read here.... moderator2 Acne 0 05-29-2002 07:54 PM
All members..... moderator2 Acne 2 05-16-2002 09:18 PM
How to use this message board.... moderator2 Acne 0 04-17-2002 08:33 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 05:22 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!